# SDR 2006UALA02341

- Difficulty date: December 11, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 22,276 hours, 8,657 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST SHOWS "L AFT EPSU FAULT".  REPLACED BATTERY PACK ON EMERGENCY POWER SUPPLY UNIT.  EMERGENCY LIGHTS NOW TEST OK.
